# SDR IPXA2024021246511

- Difficulty date: January 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 DAMAGED HOLES (2 L/H) (2 R/H) AT SPLICING AT FRAME 17 AND MAIN DECK FLOOR BEAM ATTACHMENT. AREAS MARKED IN RED. ROTO PERFORMED ON FRAME 17 HOLES. ALL HOLES ARE FREE OF DEFECTS, IAW 51-10-01. T96525 T91779
